# SDR TSAA9957242

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6571909111
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MID FLAP CRACKED AT AFT FLAP INBOARD TRACK ATTACH POSITION.  CRACKED AT BOTH INBOARD AND OUTBOARD TRACK ARM POSITION.  REMOVED AND REPLACED MID FLAP IAW 27-51-72, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
